|Hep B Vaccine
Nov 27, 2005
I am a 44 year old, female, nursing student. I just finished my series of hep b shots. After my second shot, I began having discomfort and pain in my right side. It subsided for about a month. I had my third and last shot of the series yesterday. I am experiencing even more discomfort in my right side today. Is this a common side affect? Should I be concerned?
| Response from Dr. McGovern
I wouldn't tie your right sided pain to receipt of vaccine. I would see your physician to discuss.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- Does Amoxicillin Cure Chlamydia?
- Is Clindamycin Used To Treat Some Sexually Transmitted Disease?
- What Is The Sign Of Std In The Mouth?
- Acute Retroviral Syndrome Rash Pictures
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.